# SDR DXTA2014072905838

- Difficulty date: July 18, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 6,270 hours, 4,124 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TOP, FWD OF LT WW WHERE BRAKE LINES FEED THROUGH LWS 52 RIB.  ACCOMPLISHED REPAIR DEFINITION NR S-680-0180 05RD, MAJOR REPAIR, REPAIR OF CORROSION ON LWS 52 RIB DATED JULY 22, 2014 & FAA FORM 8100-9 DATED 7/25/2014.  WEIGHT & BALANCE WAS NOT AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION CRS CNQR91BC UNDER SERVICE ORDER 2-98144.
